MathSciNet Relay Station
MathSciNet bibliographic data
MR317359 (47 #5906) 58G10 (32C10)
Patodi, V. K. Holomorphic Lefschetz fixed point formula. Bull. Amer. Math. Soc. 79 (1973), 825–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement